# SDR AALA20001327

- Difficulty date: August 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE EMERGENCY FLASHLIGHT AT 4R DOOR INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
